TBU Publications
Repository of TBU Publications

Stability conditions for a retarded quasipolynomial and their applications

DSpace Repository


Find Full text Export to RefWorks
   


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
PEKAŘ, Libor, Roman PROKOP a Radek MATUŠŮ. Stability conditions for a retarded quasipolynomial and their applications. International Journal of Mathematics and Computers in Simulation [online]. 2010, vol. 3, iss. 4, s. 90-98. [cit. 2022-12-04]. ISSN 1998-0159. Dostupné z: http://www.naun.org/multimedia/NAUN/mcs/19-453.pdf.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles